# SDR CKSA95004

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING B-CHECK, INSPECTION FOUND EVIDENCE OF SKIN CORROSION AT STA 140 BETWEEN STRINGERS 26 AND 27R.  REMOVED CORROSION AND INSTALLED REPAIR PER DC-8 SRM 53-2-1.  (W)
